# SDR UALA2010101803858

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 38,822 hours, 4,766 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Converter
- Part number: 757183F
- Part serial: 74
- Condition: Faulty
- Location: Backup
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKUP CONVERTER FAILURE. ACCOMPLISHED ALL WIRE CHECKS, NO DEFECTS FOUND. REPLACED CONVERTER, GROUND TEST AND ENG TEST PASS, NO STATUS MESSAGE.
